A. V. Aho, K. Steiglitz, and J. D. Ullman, Evaluating Polynomials at Fixed Sets of Points, SIAM Journal on Computing, vol.4, issue.4, pp.533-539, 1975.
DOI : 10.1137/0204045

D. Bailey and C. Paar, Optimal extension fields for fast arithmetic in public-key algorithms, Advances in Cryptology ? CRYPTO '98, pp.472-485, 1998.
DOI : 10.1007/BFb0055748

A. Borodin and R. T. Moenck, Fast modular transforms, Journal of Computer and System Sciences, vol.8, issue.3, pp.366-386, 1974.
DOI : 10.1016/S0022-0000(74)80029-2

W. Bosma, J. Cannon, and C. Playoust, The Magma algebra system

A. Bostan, G. Lecerf, and . Schost, Tellegen's principle into practice, Proceedings of the 2003 international symposium on Symbolic and algebraic computation , ISSAC '03, pp.37-44, 2003.
DOI : 10.1145/860854.860870

P. Bürgisser, M. Clausen, and M. A. Shokrollahi, Algebraic complexity theory, of Grundlehren Math. Wiss, 1997.
DOI : 10.1007/978-3-662-03338-8

D. G. Cantor and E. Kaltofen, On fast multiplication of polynomials over arbitrary algebras, Acta Informatica, vol.7, issue.7, pp.693-701, 1991.
DOI : 10.1007/BF01178683

P. Cartier, Une nouvelle opération sur les formes différentielles, C. R. Acad. Sci. Paris, vol.244, pp.426-428, 1957.

D. V. Chudnovsky and G. V. Chudnovsky, Approximations and complex multiplication according to Ramanujan, Ramanujan revisited, pp.375-472, 1987.

P. Flajolet and B. Salvy, The SIGSAM challenges, ACM SIGSAM Bulletin, vol.31, issue.4, pp.36-47, 1997.
DOI : 10.1145/274888.274890

URL : https://hal.archives-ouvertes.fr/inria-00069962

P. Gaudry and N. Gürel, Counting Points in Medium Characteristic Using Kedlaya's Algorithm, Experimental Mathematics, vol.23, issue.1
DOI : 10.1080/10586458.2003.10504508

P. Gaudry and R. Harley, Counting Points on Hyperelliptic Curves over Finite Fields, ANTS-IV, pp.313-332, 2000.
DOI : 10.1007/10722028_18

URL : https://hal.archives-ouvertes.fr/inria-00512403

P. Gaudry and . Schost, Cardinality of a genus 2 hyperelliptic curve over GF(5 · 10 24 + 41). e-mail to the NMBRTHRY mailing list, 2002.

G. Hanrot, M. Quercia, and P. Zimmermann, The middle product algorithm, I. Speeding up the division and square root of power series
URL : https://hal.archives-ouvertes.fr/inria-00071921

H. Hasse and E. Witt, Zyklische unverzweigte Erweiterungsk??rper vom Primzahlgradep ??ber einem algebraischen Funktionenk??rper der Charakteristikp, Monatshefte f??r Mathematik und Physik, vol.173, issue.1, pp.477-492, 1936.
DOI : 10.1007/BF01707628

E. Kaltofen, R. M. Corless, and D. J. Jeffrey, Challenges of Symbolic Computation: My Favorite Open Problems, Journal of Symbolic Computation, vol.29, issue.6, pp.891-919, 2000.
DOI : 10.1006/jsco.2000.0370

K. Kedlaya, Countimg points on hyperelliptic curves using Monsky-Washnitzer

W. Keller-gehrig, Fast algorithms for the characteristics polynomial, Theoretical Computer Science, vol.36, issue.2-3, pp.309-317, 1985.
DOI : 10.1016/0304-3975(85)90049-0

J. I. Manin, The Hasse-Witt matrix of an algebraic curve, Trans. Amer. Math. Soc, vol.45, pp.245-264, 1965.

K. Matsuo, J. Chao, and S. Tsujii, An Improved Baby Step Giant Step Algorithm for Point Counting of Hyperelliptic Curves over Finite Fields, ANTS-V, pp.461-474, 2002.
DOI : 10.1007/3-540-45455-1_36

R. T. Moenck and A. Borodin, Fast modular transforms via division, 13th Annual Symposium on Switching and Automata Theory (swat 1972), pp.90-96, 1972.
DOI : 10.1109/SWAT.1972.5

J. M. Pollard, Theorems on factorization and primality testing, Proc. Cambridge Philos. Soc, pp.521-528, 1974.
DOI : 10.2307/2003473

A. Schönhage, Fast multiplication of polynomials over fields of characteristic 2, Acta Informatica, vol.7, issue.4, pp.395-398, 1977.
DOI : 10.1007/BF00289470

A. Schönhage and V. Strassen, Fast multiplication of large numbers, Computing, vol.150, issue.3-4, pp.281-292, 1971.
DOI : 10.1007/BF02242355

V. Shoup, NTL: A library for doing number theory

V. Shoup, A fast deterministic algorithm for factoring polynomials over finite fields of small characteristic, Proceedings of the 1991 international symposium on Symbolic and algebraic computation , ISSAC '91, pp.14-21, 1991.
DOI : 10.1145/120694.120697

K. Stöhr and J. Voloch, A formula for the Cartier operator on plane algebraic curves, J. Reine Angew. Math, vol.377, pp.49-64, 1987.

V. Strassen, Gaussian elimination is not optimal, Numerische Mathematik, vol.13, issue.4, pp.354-356, 1969.
DOI : 10.1007/BF02165411

URL : http://www.digizeitschriften.de/download/PPN362160546_0013/PPN362160546_0013___log38.pdf

J. Zur-gathen and J. Gerhard, Modern computer algebra, 1999.
DOI : 10.1017/CBO9781139856065

D. Wan, Computing zeta functions over finite fields, Contemp. Math, vol.225, pp.131-141, 1999.
DOI : 10.1090/conm/225/03215

URL : http://arxiv.org/abs/math/9811191

N. Yui, On the Jacobian varieties of hyperelliptic curves over fields of characteristic p > 2, Journal of Algebra, vol.52, issue.2, pp.378-410, 1978.
DOI : 10.1016/0021-8693(78)90247-8